# SDR UALA2012080604223

- Difficulty date: August 3, 2012
- Submitted: August 9, 2012
- Operation: Air carrier
- Aircraft: N781UA
- Make and model: Boeing 777222
- Aircraft serial: 26945
- Aircraft time: 65,929 hours, 11,556 cycles
- Engine: Pwa PW4077
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Condition: Failed
- Location: Apu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU BATTERY FAILED.  REPLACED BATTERY.  APU BATTERY WEAK MESSAGE CLEARED.  THEN APU BATTERY CHARGER INTERNAL FAULT MESSAGE BECAME ACTIVE.  REPLACED BATTERY CHARGER MESSAGE CLEARED.  OPS CHECKS GOOD.  APU BATTERY MSG REOCCURED.
